# SDR MALA000339

- Difficulty date: May 18, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 434
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

RIGHT AC GENERATOR CYCLES ON AND OFF DURING TAXI OUT.  HAPPENED ABOUT 15 TIMES DIDN''T MATTER IF PC AT GATE OR W/SOME POWER APPLIED.  MX RAN ENGINES, VERIFIED AC GEN AT STEADY STATE PROP RPM.  ALSO, VERIFIED BOTTOMING GOVERNOR OPERATION.  AC GENERATOR OPS CHECK GOOD.
